RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 4, Pages 65–96 (Mi msb814)  

This article is cited in 1 scientific paper (total in 2 paper)

Finite parametrization of solutions of equations in a free monoid. II

G. S. Makanin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In the preceding paper of the author parametrizing functions Fi, Th, Ro were introduced depending on word variables, positive-integer variables, and variables whose values are finite sequences of positive-integer variables. With the help of the parametrizing functions Fi, Th, Ro finite formulae are written out for the family of solutions of every equation of the form $\varphi(x_1,x_2,x_3) x_4=\psi(x_1,x_2,x_3) x_5$, where $\varphi(x_1,x_2,x_3)$ and $\psi(x_1,x_2,x_3)$ are arbitrary words in the alphabet $x_1$, $x_2$$x_3$ in a free monoid.

DOI: https://doi.org/10.4213/sm814

Full text: PDF file (285 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:4, 521–552

Bibliographic databases:

Document Type: Article
UDC: 519.4
MSC: Primary 20M05; Secondary 03D40, 68R15
Received: 16.12.2002

Citation: G. S. Makanin, “Finite parametrization of solutions of equations in a free monoid. II”, Mat. Sb., 195:4 (2004), 65–96; Sb. Math., 195:4 (2004), 521–552

Citation in format AMSBIB
\Bibitem{Mak04}
\by G.~S.~Makanin
\paper Finite parametrization of solutions of~equations in a~free
monoid.~II
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 4
\pages 65--96
\mathnet{http://mi.mathnet.ru/msb814}
\crossref{https://doi.org/10.4213/sm814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2086665}
\zmath{https://zbmath.org/?q=an:1073.20050}
\elib{http://elibrary.ru/item.asp?id=13446592}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 4
\pages 521--552
\crossref{https://doi.org/10.1070/SM2004v195n04ABEH000814}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222751400009}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3242790918}


Linking options:
  • http://mi.mathnet.ru/eng/msb814
  • https://doi.org/10.4213/sm814
  • http://mi.mathnet.ru/eng/msb/v195/i4/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. G. S. Makanin, “Parametrization of the Solutions of the Equation $x_1x_2…x_{n-1}x_n=x_nx_{n-1}…x_2x_1$ in a Free Monoid”, Math. Notes, 89:6 (2011), 839–844  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. S. I. Adian, “On the studies of Gennadii Semënovich Makanin on algorithmic questions of the theory of groups and semigroups”, Russian Math. Surveys, 73:3 (2018), 553–568  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:207
    Full text:81
    References:13
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019